# SDR AALA201704269006

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 3,192 hours, 1,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR L3 SHOWS LOW PRESSURE ON EMERGENCY EXIT DOOR DAMPER. SERVICED EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00.
